Sets of uniqueness for functions regular in the unit circle

Lennart Carleson Uppsala

TBD mathscidoc:1701.331048

Acta Mathematica, 87, (1), 325-345, 1952.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:35 uploaded by actaadmin ] [ 154 downloads ] [ 0 comments ] [ Cited by 130 ]
@inproceedings{lennart1952sets,
  title={Sets of uniqueness for functions regular in the unit circle},
  author={Lennart Carleson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203135025605757},
  booktitle={Acta Mathematica},
  volume={87},
  number={1},
  pages={325-345},
  year={1952},
}
Lennart Carleson. Sets of uniqueness for functions regular in the unit circle. 1952. Vol. 87. In Acta Mathematica. pp.325-345. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203135025605757.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved